RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2009, Volume 158, Number 1, Pages 23–48 (Mi tmf6297)  

This article is cited in 1 scientific paper (total in 1 paper)

Fermionic approach for evaluating integrals of rational symmetric functions

J. Harnadab, A. Yu. Orlovc

a Université de Montréal, Centre de Recherches Mathématiques
b Concordia University, Department of Mathematics and Statistics
c P. P. Shirshov institute of Oceanology of RAS

Abstract: We use the fermionic construction of two-matrix model partition functions to evaluate integrals over rational symmetric functions. This approach is complementary to the one used in our previous paper, where these integrals were evaluated by a direct method. Using Wick's theorem, we obtain the same determinantal expressions in terms of biorthogonal polynomials.

Keywords: random matrix, two-matrix model, multiple integral, factorization, dressing method, characteristic polynomial, free fermion

DOI: https://doi.org/10.4213/tmf6297

Full text: PDF file (610 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2009, 158:1, 17–39

Bibliographic databases:

Received: 06.12.2007

Citation: J. Harnad, A. Yu. Orlov, “Fermionic approach for evaluating integrals of rational symmetric functions”, TMF, 158:1 (2009), 23–48; Theoret. and Math. Phys., 158:1 (2009), 17–39

Citation in format AMSBIB
\Bibitem{HarOrl09}
\by J.~Harnad, A.~Yu.~Orlov
\paper Fermionic approach for evaluating integrals of rational symmetric functions
\jour TMF
\yr 2009
\vol 158
\issue 1
\pages 23--48
\mathnet{http://mi.mathnet.ru/tmf6297}
\crossref{https://doi.org/10.4213/tmf6297}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2543538}
\zmath{https://zbmath.org/?q=an:1173.81015}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2009TMP...158...17H}
\transl
\jour Theoret. and Math. Phys.
\yr 2009
\vol 158
\issue 1
\pages 17--39
\crossref{https://doi.org/10.1007/s11232-009-0002-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000263099300002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-59549102631}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6297
  • https://doi.org/10.4213/tmf6297
  • http://mi.mathnet.ru/eng/tmf/v158/i1/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Harnad, J. W. van de Leur, A. Yu. Orlov, “Multiple sums and integrals as neutral BKP tau functions”, Theoret. and Math. Phys., 168:1 (2011), 951–962  mathnet  crossref  crossref  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:349
    Full text:110
    References:60
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019